# SDR ORJA9946

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6011779
- Condition: Discharged
- Location: Rows 12,14,15,16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLOOR EMERGENCY EVACUATION LIGHT ON ROWS 12, 14, 15, 16.  RECYCLED, SWITCH, DE-POWERED AFT, NO HELP.  REPLACED BATTERY POWER SUPPLY AT LEFT O/W EMERGENCY EXIT.  USED SPARE FROM TAIL CONE AREA.  (X)
